Vyvanse early crash?

Tagged: 

Viewing 4 reply threads
  • Author
    Posts
    • #113378
      Scatterbrain
      Participant

      I’ve been ramping up vyvanse over the past month and currently take 50mg a day. It seems to start out pretty good, but around 6-7 hrs later I get pretty tired. I have an energy drink in the afternoon which seems to help a little.
      My Dr. suggests taking it at noon to avoid the day crash, but that doesn’t help me in the morning. She also suggested a split dose but I’m not sure the smaller doses will overlap enough to help anything.
      Is it normal to crash that early?
      Has anyone had this happen and switched to another med that helped the issue? Obviously everyone is different, I’m just looking for general similarities as a starting point. Thanks

    • #113379
      evvlordez
      Participant

      Yes this happens to me, I decided to take the afternoon booster pill suggestion, and even at a lower dose, the small boost is extremely helpful.

    • #113380
      Scatterbrain
      Participant

      Oh cool. What’s the ratio you use for your main and booster doses? And roughly how many hours apart do you split them? Thanks

    • #127683
      Nexus
      Participant

      I tried Vyvanse myself and had similiar issues at 5-6 hours in on 70mg, except it also gave me a general sense of malaise and screwed with my mood.
      50mg was terrible.
      Doctor agreed with me that I probably need a higher than max dose so I’m stuck with short acting Methylphenidate.

      • This reply was modified 1 year, 2 months ago by Nexus.
    • #128608
      Scatterbrain
      Participant

      I’ve been off everything for almost two weeks now. Stopped cold Turkey. I was annoyed with everyone including my dr. Talking about how these pills are habit forming, the polite way of saying addicting.
      The pills allow me to be a normal person. And you have to take them every day, so I guess I was addicted to feeling normal?? Dammed if I do, dammed if I don’t.
      Right now I am back to my pre pills self, I am annoying to everyone. I forgot how hyper, fidgety and unfocused I was.
      I have another prescription, I’ll get it soon. I don’t like how spaced out I am. But I guess I just wanted to see.
      He also said I could put some zoloft on top of the vyvanse for the anxiety I started getting at odd times, sometimes for no reason it seemed. I didn’t get it. Yet

Viewing 4 reply threads

You must be logged in to reply to this topic.